# SDR SWAA2022020860332

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22. ; / [01] REMOVED CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22; AREA 3.5'X1' IAW SRM 51-10-02-0G-0; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [02] VERIFIED FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [03] RECIVED NEW SHIELD ITEM 146A8127U12 LOT1477343-1 LOCATED AND DRILLED NEW SHIELD AT BS767 - BS787 RBL22 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A0081.-; [04] VERIFIED CORECTIVE ACTION 3.; [05] OK TO INSTALL; [06] OK TO INSTALL NEW SHIELD; [07] INSTALLED NEW SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22. IAW 737-700 SRM 51-40-02-0G-0; DWG 1460081 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF.-; [08] UPDATED PARTS USED.; [09] CORRECTED MEASUREMENT BLOCK.; [10] VERIFIED CORRECTIVE ACTION 7
